# SDR COMA0860428

- Difficulty date: October 9, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 19,804 hours, 16,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD LBL 9 VERTICAL STIFFENER AT FS 559 IS CRACKED ON LOWER SIDE.  REPAIRED OTBD VERTICAL POST AT LBL 9 PER REO 601R-53-41-057.
